CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
Edge-pancyclicity of Mobius cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2005, 卷号: 96, 期号: 4, 页码: 136-140
Authors:  Xu, M;  Xu, JM
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
combinatorial problems  cycles  Mobius cubes  hypercubes  pancyclicity  edge-pancyclicity  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamiltonian jump graphs 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 289, 期号: 1-3, 页码: 95-106
Authors:  Wu, BYDR;  Meng, JX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
jump graph  line graph  Hamilton cycle  
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
cycle  path  subvine